No More Red Devil!!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

chantry31
Regular Member


Date Joined Aug 2005
Total Posts : 188
   Posted 11/27/2005 12:52 PM (GMT -7)   
At least I hope!! I had my last A/C on Tues, and boy was it a doozy. I tossed my cookies 5 times in the three days that followed, and could barely get up. I ate ice during my treatment, like always, and now even the thought of ice makes my stomach want to turn. I'm definetely going to be talking to my onco about my nausea meds, but is there a reason why this fouth time was so bad? Will the Taxol be as bad too? I'm not sure I can go through another round like this past one!
 
Chantry
There are no wrong turnings, only paths we did not know we were meant to take - Guy Gavriel Kay


coopfesta
Veteran Member


Date Joined Sep 2003
Total Posts : 1373
   Posted 11/27/2005 3:01 PM (GMT -7)   
(((((((((((Chantry))))))))))))
 
Sorry you had to go through that.  I remember trying to get the formula down during AC.  I kept on having colon trouble.  First I'd shut down and then take laxitives and softeners, and then at about day five, it would catch up with me, and my insides would suddenly turn to liquid.  I was forever trying to get the timing of medicating just right to avoid extra discomfort.  Luckily, I didn't have the nausea as much.  I used Kytril.  It was wonderful.  I've heard that you shouldn't eat anything with tomatoe sauce the same day as AC.
 
Taxotere was worse for me with the body aches.  No nausea, though.  I hope you fare better, I've heard of those how thought taxotere was better for them than AC. 
"Our greatest glory is not in never falling, but in rising every time we fall." -Confucius

Ellen


jaaustin
Veteran Member


Date Joined Jul 2003
Total Posts : 741
   Posted 11/27/2005 3:26 PM (GMT -7)   
Chantry,
Congrats on finishing A/C. I found Taxol to be much easier. I had a few aches and pains, but nothing major. My hair started growing back, but my eyebrows and lashes that had hung around began to thin.
Good luck and hopefully you're through the worst!
Hugs,
Julie
Do not go gentle into that goodnight,
Rage, rage against the dying of the light.
~Dylan Thomas


grammy
Regular Member


Date Joined Mar 2004
Total Posts : 340
   Posted 11/27/2005 6:23 PM (GMT -7)   
Chantry,
Congrats the hard part is over. I did the Taxol the pain sucked but I still thought it was better then A/C. Your half way there now. I pray the rest of this flys by for you. The rotten part for me was my eyebrows and lashes falling out after my 7th treatment. To look back now I was without they less time that way.
I will keep you in my prayers. Each day will get better now.
Donna

Brnadebt
Veteran Member


Date Joined Jul 2005
Total Posts : 688
   Posted 11/27/2005 6:28 PM (GMT -7)   
Chantry

The Taxol is definatly easier than AC, the only real side effects have been the aches. I get body aches and headaches. sorry that you had such a hard time on your last one. My hair is startinf to come back in too. I thought it was just my imagination bt my step kids noticed it too. It is blond and very curly. Now you will be on Taxol like me I have 4 more to go. It has been a breeze so dont worry, anything is better than the red devil.
Hugs:)
Bernadette


debbiR
Veteran Member


Date Joined Feb 2005
Total Posts : 730
   Posted 11/27/2005 7:49 PM (GMT -7)   
Chantry! Congrats on the last A/C. Isn't it a great feeling to know that it is behind you?! I'm sorry that it was so rough but at least you don't have to take anymore of the "red devil"! I still can't look at a drink that is red w/out feeling sick. As for the taxol. It has completely different side effects than the A/C. Yes, your eye lashes and eye brows will get thinner but they grow back. Talk to your onco BEFORE you begin the taxol and get meds for muscle cramps. Don't let him tell you that there isn't anything because there is. The muscle aches may remind you of having the flu or that a mack truck hit you. Take hot baths w/ bath salts that help w/ muscle aches. Sometimes I took 2 or 3 during the night. But remember that these treatments will be over before you know it.
 
Again, congrats on being done w/ the A/C!
 
Hugs...Deb
 


Kattbird
Regular Member


Date Joined Jun 2005
Total Posts : 243
   Posted 11/28/2005 5:01 PM (GMT -7)   
Congrats on your last AC. Sorry it's been rough for you. It has been rough for me to.

chantry31
Regular Member


Date Joined Aug 2005
Total Posts : 188
   Posted 11/28/2005 6:31 PM (GMT -7)   
Thanks everyone for your cheers - just knowing that you are out there, and have been through what I am going thru helps so much. Thanks for the advice too. I'm not sure what I would do without you!!!

Chantry
There are no wrong turnings, only paths we did not know we were meant to take - Guy Gavriel Kay


Tavish
Veteran Member


Date Joined Jul 2003
Total Posts : 2272
   Posted 11/29/2005 7:18 AM (GMT -7)   
Congrats on this huge milestone! You are an AC grad! The effects of chemo are said to be cumulative, so that may explain the vomitting this time compared to the others. Ellen mentioned tomatoes,....for me, I learned that the few days after AC, when I had reflux, that tomato sauce was very acidic (who knew?) and should not be eaten when suffering from acid reflux. Hopefully you are on the mend and feeling like your old self very soon....

L&H,
Lori

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 2:54 PM (GMT -7)
There are a total of 2,733,708 posts in 301,145 threads.
View Active Threads


Who's Online
This forum has 151278 registered members. Please welcome our newest member, northerner.
400 Guest(s), 17 Registered Member(s) are currently online.  Details
cupcakespinkgal, Alcie, ewafromwarsaw, KAR90, northerner, NiceGuyEddie, Hoshie, rocckyd, Mad Martha, Huddie, pmm73, FL, Fairwind, Hilander64, The king, gilly2, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer